# SDR DHL96707004

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- Engine: Pwa JT8D7B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Part number: 65196842
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TO NR 3 ENGINE, NOT MAKING TARGET EPR WITH ENGINE A/I ON.  PARAMETERS ON ENGINE NR 1 WERE EPR 2.00 NI 96 PERCENT EGT 520 N2 93.5 F/F 9,500.  ENGINE NR 3 PARAMETER WERE EPR 1.86 WITH A/I OFF NR 1 AND NR 3 ENGINE NORMAL.  REMOVED AND REPLACED NR 3 ENGINE INLET BULLETT, GROUND RUN OK.
